# SDR HNAA2012071800870

- Difficulty date: July 18, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 58,719 hours, 65,164 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 312 S30-31r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME LEG HAS CORROSION AT STA X312, BETWEEN STR 31S AND 30S.  FRAME LEG HAD DIRT ACCUMULATION, CLEANED FRAME LEG AND FOUND NO CORROSION.  ALODINE AND PRIMED AREA IAW SRM 51-20-16 AND 51-20-36.
